Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Expansions for Coulomb wave functions

Author: J. Boersma
Journal: Math. Comp. 23 (1969), 51-59
MSC: Primary 33.20
MathSciNet review: 0237836
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we derive a number of expansions for Whittaker functions, regular and irregular Coulomb wave functions. The main result consists of a new expansion for the irregular Coulomb wave functions of orders zero and one in terms of regular Coulomb wave functions. The latter expansions are especially useful with a view to the numerical computation of irregular Coulomb wave functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.20

Retrieve articles in all journals with MSC: 33.20

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society